Home > Groups > Lipitor and Sudafed > just started taking Lipitor 5 days ago, however in...

just started taking Lipitor 5 days ago, however in...

  • just started taking Lipitor 5 days ago, however in the past i have taken sudafed only when needed, if there a sighteffect that is bad, like it would send me to the hospital I am talking about 1/2 a tablet of a 120mg sudafed.

    Post created 2 weeks 2 days ago

Comments

  • Get a second opinion Rebecca!

    Get a second opinion Rebecca!

    1 week 6 days ago

  • Thank you,

    Thank you,

    I've had bletharospasm for 35 years.After getting botox with negative respects, I am planning on going for surgery to cut the muscles. I'm scared and don't know what to do.The botox gave me double and TRIPLE vision!

    2 weeks 2 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes